MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD

ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD
Catalog Number 07229593190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Hypokalemia (4825)
Date of Event 01/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The last calibration performed on 17-jan-2023 was acceptable with no alarms.Provided quality control data was incomplete and could not be assessed.The field service engineer checked the analyzer and found a hole in the vacuum line of the rinse mechanism nozzle, a second nozzle was clogged.He corrected the issues and adjusted the water volume.The customer ran calibration and quality control results.Instrument performance testing and mechanical checks were performed and passed within specifications.The investigation determined the service actions performed resolved the issue.
 
Event or Problem Description
The initial reporter alleged that they received high results on a run of "about" 14 patient samples tested with the nh3l2 (ammonia ii) assay on a cobas 6000 c501 module, serial number (b)(4).It was reported that the samples were repeated on a second cobas c501 module, serial number (b)(4), resulting in lower values.Of the data provided five patient samples received discrepant results tested with the nh3l2 (ammonia ii) assay on cobas c501 modules: patient sample #2: the sample initially resulted in an nh3l2 value of 463 ug/dl.The sample was repeated on the second c501 module, resulting in a value of 30 ug/dl.A sample that was redrawn from the patient, resulted in an nh3l2 value of 28 ug/dl.Patient sample #4: the sample initially resulted in an nh3l2 value of 457 ug/dl and repeated as 81 on the second c501 module.Patient sample #5: the sample initially resulted in an nh3l2 value of 569 ug/dl and repeated as 243 ug/dl on the second c501 module.Patient sample #6: the sample initially resulted in an nh3l2 value of 145 ug/dl and repeated as 20 ug/dl on the second c501 module.Patient sample #7: the sample initially resulted in an nh3l2 value of 394 ug/dl and repated as 44 ug/dl on the second c501 module.

Brand Name
AMMONIA II
Common Device Name
ENZYMATIC AMMONIA METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16470997
Report Number1823260-2023-00630
Device Sequence Number5133431
Product Code JIF
UDI-Device Identifier04015630936526
UDI-Public04015630936526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number07229593190
Device Lot Number65391701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale